# SDR ASOA01264

- Difficulty date: November 28, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12016806002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, A CRACK WAS FOUND ON THE RIGHT SIDE LOWER SPAR CAP.  MAINTENANCE REPAIRED THE CRACKED SPAR CAP IAW ASA EO 120-57-0117.  THE EO REF SRM 57-20-05, FIGURE 201 AND SRM 51.  AIRCRAFT OK FOR SERVICE.  (M)
